# SDR 08FDEA01188

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5378198422200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE HAS CORROSION ON THE UPPER SURFACE OF THE FLOOR WEBBING AT APPROX LBL 87 BETWEEN FRAMES 34 AND 35.  BLENDED OUT THE CORROSION REF A310-200 SRM 51-74-10; PARA 5.  ORIGINAL THICKNESS 0.094 AND 0.087 REMAINING.  MATERIAL REMOVED 0.007.  FOUND TO BE OUT OF LIMITS IAW A310-200 SRM ; SUPP 53-14-15;  FIG 1.  UT GAUGE T82750 USED.  REMOVED FLOOR WEB IAW A310- 200 SRM 51-40-21; PGS 6-7.  DRILLED HOLES IN NEW WEB P/N A5378198422200, PO 612403.1   IAW A310-200 SRM 51-40-44; PGS 1-7.  ALODINED HOLES IAW A310-200 SRM 51-21-10 AND PRIMED HOLES IAW A310-200 SRM 51-23-10.  INSTALLED FLOOR WEB P/N   A5378198422200, PO 612403.1 IAW A310-200 SRM 51-40-21.  APPLIED CIC REF A310-200 AMM 51-22-00-0.
